Lancaster EPrints

A non-linear error correction mechanism based on the bilinear model

Davidson, D and Peel, D (1998) A non-linear error correction mechanism based on the bilinear model. Economics Letters, 58 (2). pp. 165-170. ISSN 0165-1765

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: Economics Letters
Subjects: UNSPECIFIED
Departments: Lancaster University Management School > Economics
ID Code: 44192
Deposited By: ep_importer_pure
Deposited On: 11 Jul 2011 19:11
Refereed?: No
Published?: Published
Last Modified: 26 Jul 2012 18:58
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/44192

Actions (login required)

View Item